I have taken Anti depressants for 2 months

Patient

Q: I have taken Anti depressants for 2 months and now i feel that i have lost my feelings of love and romance.What can i do now to bring back my feelings of love and romance?

Doctor

A:   Hello
Thanks for using "Ask The Doctor" for posting your query.

Reduced sexual interest and pleasure is a common problem with the SSRI group of antidepressants. You have not mentioned which antidepressant you are on at present. If the current one is not suiting you then you may consider using Bupropion as it doesn't have such a side-effect or even pramipexole or cyproheptadine can be added to your current antidepressant regime as these two drugs will certainly boost your sexuality.
Do meet your Doctor and discuss these options.

Hope this helps.
Wish you a good health.

Related Q&A

Q: I started taking fluoxetine yesterday, I took 40ng yesterday and 20 today but forgot to check about things like Niqui...

Q: Hi, I am really struggling, I feel like I have become completely alone, because a new psychiatrist I saw has diagnose...

Q: Hi, I recently had more depression and went into insomnia, i consulted a doctor and he adviced me for a blood test. ...

Q: Hi.. So I been extemely sick from stopping Celexa 40 mg cold turkey. I started to get exteme panic attack which send ...

Q: I have been taking the anti depressant drug citalopram for a couple of months now but haven't been feeling myself on ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews